Alert archive / Oklahoma / Freeze Warnings in 2015
Freeze Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 8, 2015, 3:17 PM CST for 13 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 9, 2015, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2015, 3:17 PM CST (21:17 UTC)
- In effect from
- Nov 9, 2015, 12:00 AM CST
- Expired
- Nov 9, 2015, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 45 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
398 WWUS74 KTSA 082117 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 317 PM CST SUN NOV 8 2015 ARZ001-002-010-011-OKZ054>058-061>063-068-069-091030- /O.NEW.KTSA.FZ.W.0004.151109T0600Z-151109T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE... PRYOR...JAY...TAHLEQUAH...STILWELL 317 PM CST SUN NOV 8 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE... CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO BE IN THE UPPER 20S TO LOWER 30S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$
3 follow-up statements
309 WWUS74 KTSA 090332 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 932 PM CST SUN NOV 8 2015 OKZ059-064-074>076-091145- /O.EXA.KTSA.FZ.W.0004.151109T0600Z-151109T1500Z/ PAWNEE-CREEK-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...PAWNEE...BRISTOW...STIGLER... WILBURTON...POTEAU 932 PM CST SUN NOV 8 2015 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE... CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER 30S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ ARZ001-002-010-011-OKZ054>058-061>063-068-069-091145- /O.CON.KTSA.FZ.W.0004.151109T0600Z-151109T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...CLAREMORE... PRYOR...JAY...TAHLEQUAH...STILWELL 932 PM CST SUN NOV 8 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE... CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO BE IN THE UPPER 20S TO LOWER 30S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ ARZ019-020-029-OKZ049-060-065>067-070>073-091145- /O.NEW.KTSA.FR.Y.0003.151109T0600Z-151109T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-TULSA-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...TULSA...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER 932 PM CST SUN NOV 8 2015 ...FROST ADVISORY IN EFFECT UNTIL 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST MONDAY. * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...TULSA... OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH... SEQUOYAH...AND PITTSBURG COUNTIES. * TEMPERATURE...OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO BE IN THE MID 30S WITH AREAS OF FROST DEVELOPING. * IMPACTS...THESE CONDITIONS COULD DAMAGE PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. && $$
584 WWUS74 KTSA 091001 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 401 AM CST MON NOV 9 2015 ARZ001-002-010-011-OKZ054>059-061>064-068-069-074>076-091500- /O.CON.KTSA.FZ.W.0004.000000T0000Z-151109T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-CHEROKEE-ADAIR- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...BRISTOW...TAHLEQUAH...STILWELL... STIGLER...WILBURTON...POTEAU 401 AM CST MON NOV 9 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE... CHEROKEE...AND ADAIR COUNTIES. * TEMPERATURE...EARLY MORNING TEMPERATURES WILL REMAIN NEAR OR JUST BELOW FREEZING IN THE COLDER VALLEYS. * IMPACTS...THESE CONDITIONS MAY KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. && $$ ARZ019-020-029-OKZ049-060-065>067-070>073-091500- /O.CON.KTSA.FR.Y.0003.000000T0000Z-151109T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-TULSA-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...TULSA...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER 401 AM CST MON NOV 9 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...TULSA... OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH... SEQUOYAH...AND PITTSBURG COUNTIES. * TEMPERATURE...EARLY MORNING TEMPERATURES WILL RANGE FROM THE MID 30S TO THE LOWER 40S WITH AREAS OF FROST IN THE COLDER VALLEY LOCATIONS. * IMPACTS...THESE CONDITIONS COULD DAMAGE PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. && $$
625 WWUS74 KTSA 091505 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 905 AM CST MON NOV 9 2015 ARZ001-002-010-011-OKZ054>059-061>064-068-069-074>076-091615- /O.EXP.KTSA.FZ.W.0004.000000T0000Z-151109T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-ROGERS-MAYES-DELAWARE-CREEK-CHEROKEE-ADAIR- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... CLAREMORE...PRYOR...JAY...BRISTOW...TAHLEQUAH...STILWELL... STIGLER...WILBURTON...POTEAU 905 AM CST MON NOV 9 2015 ...FREEZE WARNING HAS EXPIRED... $$ ARZ019-020-029-OKZ049-060-065>067-070>073-091615- /O.EXP.KTSA.FR.Y.0003.000000T0000Z-151109T1500Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-TULSA-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...TULSA...OKEMAH...OKMULGEE... WAGONER...MUSKOGEE...EUFAULA...SALLISAW...MCALESTER 905 AM CST MON NOV 9 2015 ...FROST ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 8, 3:12 PM CST, 5 minutes earlier.
Area forecast discussion, Nov 8, 3:12 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
312 PM CST SUN NOV 8 2015
.DISCUSSION...
Another cold night is in store for eastern Oklahoma and western
Arkansas as high pressure prevails at the surface and a mid-level
shortwave moves overhead. Will issue another Freeze Warning for
portions of northeast Oklahoma and northwest Arkansas as near freezing
and sub-freezing temperatures are forecast.
Temperatures Monday afternoon are expected to be similar to those
of Today with warmer temperatures anticipated Monday night into
Tuesday as southerly winds increase in advance of the next storm system.
The next storm system will be more vigorous with the mid-level shortwave
exiting the rockies Tuesday night and rapidly moving across the plains on
Wednesday. The associated cold front will move move through eastern
Oklahoma and western Arkansas Wednesday morning into early afternoon.
Showers and thunderstorms are expected in advance and along the front
late Tuesday night into early Wednesday afternoon. Strong to severe storms
will be possible given the overall strength of the wind fields associated
with this dynamic storm system. However, the better severe weather threat
looks to be east of the forecast area. Behind the front the winds are
expected to increase out the west-northwest ramping up the fire danger
across portions of eastern Oklahoma.
Fairly benign weather is expect late week and into the weekend with the next
chance of showers and thunderstorms coming late in the weekend as a mid-level
shortwave moves out the southwest and into Oklahoma.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 37 64 48 72 / 0 0 0 0
FSM 37 65 44 70 / 0 0 0 0
MLC 35 66 48 71 / 0 0 0 0
BVO 30 64 41 72 / 0 0 0 0
FYV 31 61 37 67 / 0 0 0 0
BYV 34 59 40 68 / 0 0 0 0
MKO 36 63 46 71 / 0 0 0 0
MIO 32 63 42 69 / 0 0 0 0
F10 37 64 47 72 / 0 0 0 0
HHW 38 65 46 71 / 0 0 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Freeze Warning from midnight tonight to 9 AM CST Monday for
OKZ054>058-061>063-068-069.
AR...Freeze Warning from midnight tonight to 9 AM CST Monday for
ARZ001-002-010-011.
&&
SHORT TERM...12
LONG TERM....10Hazardous weather outlook, Nov 8, 12:48 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1248 PM CST SUN NOV 8 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1248 PM CST SUN NOV 8 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY THRU SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE REGION LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...WITH THE BETTER CHANCES ALONG AND EAST OF HIGHWAY 75. THERE WILL BE A LIMITED SEVERE THREAT WITH THESE STORMS...PRIMARILY IN THE FORM OF HAIL. GUSTY WEST WINDS AND MUCH DRIER AIR WILL MOVE INTO EASTERN OKLAHOMA AND WESTERN ARKANSAS BEHIND A PACIFIC FRONT WEDNESDAY AFTERNOON. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AS A RESULT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
Nearby
Freeze Warnings in Oklahoma, 2015Freeze Warnings in Arkansas, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.